The Open UniversitySkip to content
 

Dobiński relations and ordering of boson operators

Blasiak, P.; Gawron, A.; Horzela, A.; Penson, K. A. and Solomon, A. I. (2006). Dobiński relations and ordering of boson operators. Czechoslovak Journal of Physics, 56(10-11) pp. 1093–1098.

Warning

This is the latest version of this eprint.

Full text available as:
[img]
Preview
PDF (Version of Record) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (150Kb)
URL: http://www.springerlink.com/content/r6300137365l44...
DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1007/s10582-006-0407-9
Google Scholar: Look up in Google Scholar

Abstract

We introduce a generalization of the Dobiński relation, through which we define a family of Bell-type numbers and polynomials. Such generalized Dobiński relations are coherent state matrix elements of expressions involving boson ladder operators. This may be used in order to obtain normally ordered forms of polynomials in creation and annihilation operators, both if the latter satisfy canonical and deformed commutation relations.

Item Type: Journal Article
Copyright Holders: 2006 Not known
ISSN: 0011-4626
Extra Information: Presented at the 15th International Colloquium on “Integrable Systems and Quantum Symmetries”, Prague, 15–17 June 2006.
Keywords: boson normal ordering; coherent states; combinatorics; Dobiński relations
Academic Unit/Department: Science > Physical Sciences
Item ID: 33715
Depositing User: Allan Solomon
Date Deposited: 31 May 2012 15:20
Last Modified: 08 Jun 2012 03:59
URI: http://oro.open.ac.uk/id/eprint/33715
Share this page:

Available Versions of this Item

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk